# SDR DALA2019031501691

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON VERTICAL STAB LEADING EDGE STA Y=1095.868 AND Y=1133 LT/RT SIDE. (EHB). NRC 00050: CRACKS (2EA) ON VERTICAL STAB LEADING EDGE STA Y=1095.868 AND Y=1133 LT/RT SIDE WERE REPAIRED PER SRM 55-30-01-2R-5 FIG 201 AND 202 REPAIR 5, 51-41-02-0G, AND 51-41-05-0G. (LP #0985245)
